MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX, LINE DRAW PLUS DRY 3CC SYRINGE LUER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL, INC. PORTEX, LINE DRAW PLUS DRY 3CC SYRINGE LUER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4043E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the vacutainer was screwed onto the peripheral venous catheter to take samples.When the blood gas syringe was pushed into the vacutainer, over the needle or membrane, the vacutainers started leaking backwards, namely at the connection to the pvc.Likewise, the blood gas syringe leaked blood through the lower membrane or filter, which lead to blood spillage.There was patient involvement.Attached to the complaint there is a photo.

Brand Name
PORTEX, LINE DRAW PLUS DRY 3CC SYRINGE LUER
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24053080
Report Number3012307300-2026-00292
Device Sequence Number10023485
Product Code JKA
UDI-Device Identifier20351688039191
UDI-Public(01)20351688039191(17)280527(10)6124448
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4043E
Device Lot Number6124448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown